# SDR SWAA2023082987570

- Difficulty date: August 10, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY EXIT LIGHT OPERATIONAL TEST; FOUND EMERGENCY LIGHTS ASSOCIATED WITH EMERGENCY BATTERY PACK M1672 INOP WHILE PERFORMING EMERGENCY EXIT LIGHT OPERATIONAL TEST FOUND EMERGENCY LIGHTS ASSOCIATED WITH EMERGENCY BATTERY PACK M1672 INOP<[01] REMOVED EMERGENCY EXIT LIGHT BATTERY CHARGER AND BATTERY PACK M1672; INSTALLED SERVICEABLE CHARGER AND BATTERY PACK; AND PERFORMED GOOD INSTALLATION TEST AS DOCUMENTED IN STEPS 1-4;[02] VERIFIED CORRECTIVE ACTION 1.
